Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 24, Number 1

All articles in this issue are freely accessible.

Generalized aerodynamic forces on an oscillating cylindrical shell
Earl H. Dowell and Sheila E. Widnall.
Quart. Appl. Math. 24 (1966), 1-17
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99934
A nonlinear theory of plasticity for plane strain
E. M. Shoemaker.
Quart. Appl. Math. 24 (1966), 19-27
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 193840
Stress functions for couple and dipolar stresses
D. E. Carlson.
Quart. Appl. Math. 24 (1966), 29-35
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99933
Variational principles in the linear dynamic theory of viscoelasticity
Marshall J. Leitman.
Quart. Appl. Math. 24 (1966), 37-46
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 197010
Existence of conditionally periodic orbits for the motion of a satellite around the oblate earth
Richard Barrar.
Quart. Appl. Math. 24 (1966), 47-55
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 198723
On a mapping polynomial for Galois fields
Arthur Gill and Jean-Paul Jacob.
Quart. Appl. Math. 24 (1966), 57-62
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99932
Dispersion of small amplitute stress waves in pre-stressed elastic, visco-plastic cylindrical bars
Jozef Bejda and Tomasz Wierzbicki.
Quart. Appl. Math. 24 (1966), 63-71
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99931
Linearization based upon differential approximation and Galerkin’s method
R. Bellman and J. M. Richardson.
Quart. Appl. Math. 24 (1966), 72-76
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 195300
Sufficiency in a discontinuous variational problem allowing for certain boundary subarcs
G. T. McAllister.
Quart. Appl. Math. 24 (1966), 77-81
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99930
Variational principles in anisotropic and nonhomogeneous elastokinetics
M. Ben-Amoz.
Quart. Appl. Math. 24 (1966), 82-86
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 195329
Field due to a conducting half-plane and coplanar line source
W. E. Olmstead.
Quart. Appl. Math. 24 (1966), 87-89
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99929
Directivity for scalar radiation
J. L. Synge.
Quart. Appl. Math. 24 (1966), 90-92
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99928
A correlation result for nonstationary inputs
Jr. Brown.
Quart. Appl. Math. 24 (1966), 93-95
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99927

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website